pediatrician-icon
Hives coming in the night
Hives are showing up in the hands, leg, tummy and face only in the nights. The doctor initially said urticaria /allergy..medicines given were polaramine, telfast, prednisolone,atarax and avil injection. The hives keep reappearing on and off. Please suggest remedy
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. I think we need to evaluate you as there is something which is irritating you and causing the symptoms..we need to identify the allergen first before we can treat the cause...consult a physician or a dermatologist...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.